This topic contains 0 replies, has 1 voice, and was last updated by Anonymous 3 years, 4 months ago.
- July 27, 2016 at 8:01 pm#39864
I know I post a lot about things and have a very negative attitude sometimes. For that I apologize.
When I went to detox in January my energy came back pretty quickly after discharge; in a matter of days for some reason.
Now, I have no energy to do anything. I know if I popped an adderall I would be superwoman but I understand I can’t do that. I CAN but I can’t.
I asked my pdoc how long it takes to “get your energy back” after years of amphetamine abuse. He said 3-6 months but it can vary. I wouldn’t be surprised if I had to wait 3-6 years for my energy to come back. After all that adderall I abused; My body is totally sleep deprived and out of wack.
I know some people may not believe this but I can sleep for almost 24hrs straight. Not kidding at all. I have to force myself to stay up. I even had to cancel my appointment with the therapist tonight because it was at 8pm and I knew I would be to tired to even drive there.
I try to eat right, excersise, but I am just so exhausted. I drink monster juice as well; tons of it. I can drink 5-6 cans and still sleep afterwards.
I take seroquel as well; that may be a big part of the problem. It hasn’t been in the past; but that was when I was popping amphetamines left and right.
My mother is actually a dr. She could give me the $ to go to rehab; but rehab statistics are so grim. I would probably relapse after anyway. Why waste her $. I remeber my last rehab. They said 80-90% of the people that walk out the door will relapse again in their lifetime. I’m not so sure if I believe that though. In rehab your protected, they teach you about relapse prevention, how to deal with cravings, coping skills, but AT THE END it’s up to you.
I actually heard that vitamin B-12 shots may help. Will ask my dr. about that.
I just can’t live like this anymore. I have no life; and I miss my adderall. I used to be the life of the party; now I’m like an old lady..
You must be logged in to reply to this topic.